Additive representation in thin sequences, I : Waring's problem for cubes
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 34 (2001) no. 4, p. 471-501
@article{ASENS_2001_4_34_4_471_0,
     author = {Br\"udern, J\"org and Kawada, Koichi and Wooley, Trevor D},
     title = {Additive representation in thin sequences, I : Waring's problem for cubes},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 34},
     number = {4},
     year = {2001},
     pages = {471-501},
     doi = {10.1016/s0012-9593(01)01067-9},
     zbl = {1020.11062},
     mrnumber = {1852007},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2001_4_34_4_471_0}
}
Brüdern, Jörg; Kawada, Koichi; Wooley, Trevor D. Additive representation in thin sequences, I : Waring's problem for cubes. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 34 (2001) no. 4, pp. 471-501. doi : 10.1016/s0012-9593(01)01067-9. http://www.numdam.org/item/ASENS_2001_4_34_4_471_0/

[1] Brüdern J, A problem in additive number theory, Math. Proc. Cambridge Philos. Soc. 103 (1988) 27-33. | MR 913447 | Zbl 0655.10041

[2] Brüdern J, On Waring's problem for cubes, Math. Proc. Cambridge Philos. Soc. 109 (1991) 229-256. | MR 1085392 | Zbl 0729.11046

[3] Brüdern J., Kawada K., Wooley T.D., Additive representation in thin sequences, II: the binary Goldbach problem, Mathematika, to appear. | MR 1924492 | Zbl 1023.11053

[4] Brüdern J., Kawada K., Wooley T.D., Additive representation in thin sequences, III: asymptotic formulae, Acta Arith., to appear. | MR 1865386 | Zbl 0995.11055

[5] Brüdern J., Kawada K., Wooley T.D., Additive representation in thin sequences, IV: lower bound methods, Quart. J. Math. Oxford, to appear. | MR 1874488 | Zbl 1037.11062

[6] Brüdern J., Kawada K., Wooley T.D., Additive representation in thin sequences, V: mixed problems of Waring's type, Math. Scand., to appear. | MR 1973942 | Zbl 1023.11052

[7] Brüdern J, Watt N, On Waring's problem for four cubes, Duke Math. J. 77 (1995) 583-606. | MR 1324635 | Zbl 0828.11051

[8] Davenport H, On Waring's problem for cubes, Acta Math. 71 (1939) 123-143. | JFM 65.0144.04 | MR 26

[9] Davenport H, Analytic Methods for Diophantine Equations and Diophantine Inequalities, Ann Arbor Publishers, Ann Arbor, 1962. | MR 159786 | Zbl 1089.11500

[10] Estermann T, Einige Sätze über quadratfreie Zahlen, Math. Ann. 105 (1931) 653-662. | JFM 57.0222.02 | MR 1512732

[11] Hardy G.H, Littlewood J.E, Some problems of “Partitio Numerorum”. I, A new solution of Waring's problem, Göttinger Nachrichten (1920) 33-54. | JFM 47.0114.02

[12] Kawada K, On the sum of four cubes, Mathematika 43 (1996) 323-348. | MR 1433279 | Zbl 0879.11051

[13] Linnik J.V, On the representation of large numbers as sums of seven cubes, Mat. Sbornik 12 (1943) 218-224. | MR 9388 | Zbl 0063.03579

[14] Vaughan R.C, On Waring's problem for cubes, J. Reine Angew. Math. 365 (1986) 122-170. | MR 826156 | Zbl 0574.10046

[15] Vaughan R.C, A new iterative method in Waring's problem, Acta Math. 162 (1989) 1-71. | MR 981199 | Zbl 0665.10033

[16] Vaughan R.C, On Waring's problem for cubes II, J. London Math. Soc. 39 (2) (1989) 205-218. | MR 991656 | Zbl 0677.10034

[17] Vaughan R.C, The Hardy-Littlewood Method, Cambridge University Press, Cambridge, 1997. | Zbl 0868.11046

[18] Vaughan R.C, Wooley T.D, On Waring's problem: some refinements, Proc. London Math. Soc. 63 (3) (1991) 35-68. | MR 1105718 | Zbl 0736.11058

[19] Watson G.L, A proof of the seven cube theorem, J. London Math. Soc. 26 (1951) 153-156. | MR 47691 | Zbl 0042.04101

[20] Wooley T.D, On simultaneous additive equations, II, J. Reine Angew. Math. 419 (1991) 141-198. | MR 1116923 | Zbl 0721.11011

[21] Wooley T.D, Large improvements in Waring's problem, Ann. of Math. 135 (2) (1992) 131-164. | MR 1147960 | Zbl 0754.11026

[22] Wooley T.D, Breaking classical convexity in Waring's problem: sums of cubes and quasi-diagonal behaviour, Invent. Math. 122 (1995) 421-451. | MR 1359599 | Zbl 0851.11055